Write your message
Volume 3, Issue 6 (2-2020)                   زیست شناسی 2020, 3(6): 119-123 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kamalinejad A. یک مدل ریاضی برای همه‌گیری. زیست شناسی. 2020; 3 (6) :119-123
URL: http://ijbio.ir/article-1-382-en.html
University of Tehran , kamalinejad.a@ut.ac.ir
Abstract:   (118 Views)
This article has no abstract.
     
Type of Study: Review Paper | Subject: Innovation
Received: 2020/07/11 | Accepted: 2020/02/29 | Published: 2020/02/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2020 All Rights Reserved | Biological Science Promotion

Designed & Developed by : Yektaweb